Publication Type:

Journal Article

Source:

Communications in Computer and Information Science, Volume 140 CCIS, Gandhigram, p.166-173 (2011)

ISBN:

9783642192623

URL:

http://www.scopus.com/inward/record.url?eid=2-s2.0-79951666355&partnerID=40&md5=8b4fe0530a720340dae666bc276d8347

Keywords:

Density, Fractal dimension, Fractal properties, Fractal space, Fractal space-time, Gompertzian growth, Mathematical models, Scaling factors, Space-time domain, Temporal density, Tumor growth, Tumors

Abstract:

The fractal properties and temporal chracteristics of tumors reveal interesting results. In this paper, we describe a mathematical model for tumor growth in the space-time domain using fractal based density. This model is an alternative for the fractal dimension approach. Determination of the temporal fractal density Dt (t) and the scaling factor a t (t) for the tumor growth in the fractal space-time domain is presented. © 2011 Springer-Verlag Berlin Heidelberg.

Notes:

cited By (since 1996)1; Conference of org.apache.xalan.xsltc.dom.DOMAdapter@7d7d3884 ; Conference Date: org.apache.xalan.xsltc.dom.DOMAdapter@2809a279 Through org.apache.xalan.xsltc.dom.DOMAdapter@1089ca78; Conference Code:83798

Cite this Research Publication

Pa Paramanathan and Uthayakumar, Rb, “Tumor growth in the fractal space-time with temporal density”, Communications in Computer and Information Science, vol. 140 CCIS, pp. 166-173, 2011.